# SDR 375PA0016

- Difficulty date: June 14, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737317
- Aircraft serial: 23812
- Aircraft time: 43,282 hours, 37,184 cycles
- System (JASC): 2210 · Autopilot System
- Part: Connector
- Condition: Dirty
- Location: Fuel Metering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VARIOUS ANOMALOUS (SIC) INDICATIONS FROM FMA/MCP.  A/T ANN RAPIDLY CHANGES MODES, SPURIOUS ALTITUDES APPEAR.  IN ALT HOLD A/C CLIMBS & DESCENDS +/- 300 FT.  VS MODE CYCLES, ALT HOLD CYCLES.  CLEANED AND CHECKED EFIS RT AND CLEANED CONNECTOR TO THE FMA.  PERFORMED CHECK THRU CDU.  NO DUPLICATE FAILURES PER MM 22-10-00.
